EconPapers    
Economics at your fingertips  
 

Stabilization under capital controls

Michael Ellis () and Leonardo Auernheimer

Journal of International Money and Finance, 1996, vol. 15, issue 4, 523-533

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(96)00019-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:15:y:1996:i:4:p:523-533

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-06-19
Handle: RePEc:eee:jimfin:v:15:y:1996:i:4:p:523-533